MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9632
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.The customer indicated that the event occurred three months prior to the call, therefore, event date was captured as (b)(6) 2019.No specific event date was provided by the customer.
 
Event or Problem Description
The customer reported that three months prior to the call, he received a difference of 130 mg/dl between blood glucose readings obtained on the contour next link and contour next one meter.The specific readings were not provided.There was no allegation of an adverse event.The customer was advised to return the product for evaluation.Replacement meter and test strips were sent to the customer.Since the test strips details provided by the customer were not from the time of the event, this report will be submitted under meter information.
 
Additional Manufacturer Narrative
The customer returned the contour next link meter serial # (b)(6).An in-house testing was performed using the returned meter with in-house test strips, which gave satisfactory performance.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8671181
Report Number1810909-2019-00233
Device Sequence Number2039490
Product Code NBW
UDI-Device Identifier00301939632011
UDI-Public00301939632011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9632
Device Catalogue Number9632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR